Tri sprintec hair loss

Common Questions and Answers about Tri sprintec hair loss

ortho-tri-cyclen

Tri-Sprintec can affect your appearance and cause increased hair growth, loss of hair or freckling of your skin. It can cause nervousness, a headache and fatigue. These side effects are fortunately rather benign. However, they may become bothersome if they last for more than three days. In this scenario, phone your physicialo perhaps the mix is why your cramping.
I was on tri-sprintec (generic form of ortho tri-cyclen) prior to the surgery to (theoretically) lessen the pain, and post-surgery my doctor explained to me that I have to take the pill continuously (no period) until I want to conceive (I'm 23 now so it will be awhile). While I was on tri-sprintec I didn't seem to have any problems. Now he's placed me on Necon 1/35 and I've noticed that my hair feels thinner than it did before.
Hi. I've been experiencing hot flashes, hair loss, dry eyes, and irregular periods since April. By June, the symptoms (Especially the hot flashes; I'm only twenty-four.), were starting to worry me, so I visited my doctor, and he ordered a thyroid test. My results came back completely normal. I shrugged everything off to stress and went on with my life. Unfortunately, the hot flashes became worse.
I'm not sure this is the right place for this question, but I'm sort of desperate. I've been experiencing hot flashes, hair loss, dry eyes, and irregular periods for about eight months. I'm only twenty-four, so these symptoms have been worrying me quite a bit. I visited my doctor in June, and he ordered a thyroid test. My results were completely normal. I shrugged everything off to stress and went on with my life. Unfortunately, the hot flashes became worse.
Drugs.com indicates the following possible issues with your prescribed meds, including what sounds like a slightly swollen esophagus - "Stop using levothyroxine and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
I'm not sure this is the right place for this question, but I'm sort of desperate. I've been experiencing hot flashes, hair loss, dry eyes, and irregular periods for about eight months. I visited my doctor in June, and he ordered a thyroid test. My results came back completely normal. I shrugged everything off to stress and went on with my life. Unfortunately, the hot flashes became worse.
Ive been living with PCOS since i was 18 after my periods disappeard(my parents thought i was pregnant loool) and i was putting on weight, suffering from hair loss and growing hair on my upper lip and from my side burns to around my jaw line. At the time my doctor said it was down to my weight and didnt really offer any solutions. A few years later at 23 after hair started growing down my neck i got soo fraustrated and decided to tackle my problem instead of accepting it.
Wow, I thought I was really losing my mind! Ever since I started ortho tri-cyclen lo I have been so moody (extreme rage then histerical crying for NO reason). My Dr has me on it because I have extremely heavy periods and anemia (level hovering around a 5 or 6 for cbc). I am also on Wellbuterin and I am wondering if I should stop both or just the bc??? Anyone else have this problem with the same two meds?
I'll wait and see if you remain free of the devastating depression, hair loss, ovarian cysts, and loss of libido. I have most of those things too, and I'm not even on BC. Oh, and I bet you get pregnant within 6 months. Bet you anything. I know 2 other women who didn't like their forms of BC. They quit, and used "natural" methods. They were pregnant almost immediately.
Normal period is usually 5 days. Symptoms included constipation, loss of appetite, some bloating, nausea, cramping, increased appetite. Took test came out negative. Would not think I am pregnant except for weird period. Not trying to get pregnant especially since my husband had a vasectomy 5 years ago, but concerned only because of weird period. I heard of men experiencing recanalization years after vasectomies. I never have periods like this.
Started with Ortho Tri-Cylcen, switched to OrthoTri-Cyclen Lo, and this year switched to Tri-Sprintec (generic of Ortho Lo). I've really only noticed this issue since I started Tri-Sprintec. I'm wondering if it is to blame. I'm seeing my doctor for my yearly PAP on December 23rd and I will post my findings then.
Hello! I'm on the cheapo Walmart version of Ortho-tri, (sprintec) and I had my scheduled white-pack of pills period last week. This past Wednesday I had my first experience of unprotected sex with my bf of 4 years. Was it too soon? I'm a little worried, since I'd only been on 3 reg. days of the pills since my period, and today I've been having cramps and all those other gross symptoms of periods. I don't want to get pregnant.. how long should I wait to get a preggo test?
I am 23 and was diagnosed with PCOS when I was 15 years old. I struggled with weight gain, facial hair growth, skin discoloration, and infertility. The first time my husband and I saw a doctor was 3 years ago and he prescribed me clomid, at first 50 mg which I ovulated the first cycle but then never agian after that even with increased mg. We were so discouraged. The doctor prescribed me glucophage (1000 mg daily) and then we decided to take a break from treatment.
The side effects i had are; mood swings (would cry over everything and nothing), acne (bad), hair loss(slight, but enough to notice-a brush full every other time i brush hair),the feeling that everyone hates me(i guess that would be anxiety)...and the list goes on and on. Most of these have cleared up in the 3 weeks it has been out. Although i have had several early pregnancy symptoms i am not gonna do the hpt until after i should miss a period...
MedHelp Health Answers